CALCOLO

, Volume 30, Issue 4, pp 371–394

The hermite interpolation

Authors

  • B. Della Vecchia
    • Dipartimento di Matematica, Istituto G. CastelnuovoUniversità di Roma
  • G. Mastroianni
    • Dipartimento di MatematicaUniversità della Basilicata
    • Istituto per Applicazioni della MatematicaC.N.R.
Article

DOI: 10.1007/BF02575884

Cite this article as:
Vecchia, B.D. & Mastroianni, G. Calcolo (1993) 30: 371. doi:10.1007/BF02575884
  • 28 Views

Abstract

The authors obtain new results on Hermite interpolation based on Jacobi and generalized Jacobi zeros in C1 space and prove error estimates in uniform and weighted Lp norms. The paper gives also the state of art on the topic.

Copyright information

© Instituto di Elaborazione della Informazione del CNR 1995